# SDR CAL950337

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10756
- Make and model: Boeing 727227
- Aircraft serial: 21042
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 0610 - EWR - FOUND CRACK IN UPPER FORWARD CARGO DOOR CORNER.  REPAIRED PER ECRA 5230-01008.  NO FURTHER INCIDENT AIRCRAFT DEPARTED.  (W)
